# SDR DALA2025012100469

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME STA Y=465 BTW LONG 26L AND LONG 27L AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00279: FRAME STA Y=465 BTW LONG 26L AND LONG 27L AT FWD CARGO COMPARTMENT WAS REPAIRED PER PRI 623357-14 REV 2 AND ERA 623357-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-623357 ADDED FOR AC 9540. (LP #0770471)
